We consider the conjugacy problem for the automorphism groups of a number of countable homogeneous structures. In each case we find the precise complexity of the conjugacy relation in the sense of Borel reducibility.
This is an author-produced, peer-reviewed version of this article. The final, definitive version of this document can be found online at Mathematical Logic Quarterly, published by Wiley-VCH Verlag GmbH & Co. KGaA, Weinheim. Copyright restrictions may apply. doi: 10.1002/malq.201500004
Coskey, Samuel and Ellis, Paul. (2016). "The Conjugacy Problem for Automorphism Groups of Countable Homogeneous Structures". Mathematical Logic Quarterly, 62(6), 580-589. https://doi.org/10.1002/malq.201500004